Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 36, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 5, 2006, 4:51 PM EDT for Lincoln County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2006, 4:51 PM EDT (20:51 UTC)
- Expired
- Jul 5, 2006, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 119 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 241 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 052055
FFWLMK
KYC137-052345-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT WED JUL 5 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 745 PM EDT
* AT 444 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM RECENT HEAVY RAINS OVER PORTIONS OF THE SOUTHERN HALF
OF LINCOLN COUNTY.
THE MAIN AREA OF FLASH FLOODING IS SOUTH OF MCKINNEY AND CRAB
ORCHARD AND IN THE BROUGHTENTOWN AREAS. WATER HAS BEEN REPORTED IN
SOME HOUSES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
3763 8466 3754 8456 3748 8447 3745 8447
3734 8451 3736 8456 3725 8473
$$
AB2 follow-up statements
000
WGUS73 KLMK 052231
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT WED JUL 5 2006
KYC137-052345-
LINCOLN KY-
628 PM EDT WED JUL 5 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
LINCOLN COUNTY...
AT 617 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
CONTINUING OVER PARTS OF SOUTHERN LINCOLN COUNTY. THE MOST
SIGNIFICANT FLOODING WAS NEAR AND SOUTH OF THE BROUGHTENTOWN AREA.
MOST OF THE RAIN HAD ENDED OVER THE AREA AND LAW ENFORCEMENT
OFFICIALS REPORTED THAT THE WATER WAS BEGINNING TO RECEDE.
WATER WILL GRADUALLY RECEDE OVER THE NEXT COUPLE OF HOURS. REMEMBER
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY
BE TOO DEEP TO DRIVE THROUGH SAFELY.
LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
3763 8466 3754 8456 3748 8447 3745 8447
3734 8451 3736 8456 3725 8473
$$
SCHOLZ000
WGUS73 KLMK 052342
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT WED JUL 5 2006
KYC137-052351-
LINCOLN KY-
741 PM EDT WED JUL 5 2006
...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM EDT(645 PM CDT) FOR
LINCOLN COUNTY...
THE FLOOD WATERS HAVE RECEDED AND NOT FURTHER FLOODING IS EXPECTED.
LAT...LON 3729 8470 3734 8472 3743 8485 3754 8485
3763 8466 3754 8456 3748 8447 3745 8447
3734 8451 3736 8456 3725 8473
$$
SCHOLZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:10 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 5, 3:10 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 310 PM EDT WED JUL 5 2006 .SHORT TERM (TONIGHT-THURSDAY)... CURRENTLY...SURFACE OBS SHOWING COLD FRONT EXTENDING HALFWAY THROUGH THE CWA FROM SW TO NE. JUST NORTH OF THE FRONT...SKIES WERE CLEARING OVER SRN INDIANA...WHERE UPPER 50 DEWPOINTS ARE WORKING THEIR WAY SOUTHWARD. SOUTH OF THE FRONT...SHWR AND STRMS WITH VERY HEAVY RAINFALL IS BLANKETING SOUTH CENTRAL KENTUCKY. AS THE FRONT CONTINUES TO PUSH TO THE SOUTH...AND UPPER TROUGH SWINGS THROUGH...PRECIP WILL CONTINUE TO MOVE SEWD. PRECIP HAS ALREADY ENDED NORTH OF A LINE FROM BEAVER DAM TO E-TOWN TO CARLISLE. MAIN THREATS WILL BE OCCASIONAL LIGHTNING AND VERY HEAVY RAINFALL. RAINFALL RATES WITH THE HEAVIEST STORMS WILL BE AROUND AN INCH PER HOUR...AND SOME LOCALLY HEAVIER AMOUNTS. WILL HIT THIS IN THE HWO. MINOR FLOODING OF LOW LYING AREAS WILL PROBABLY BE THE EXTENT OF THE HEAVY RAINFALL THROUGH THE EVENING HOURS. WILL CONTINUE TO MENTION HEAVY RAINFALL IN ZONES THROUGH THE EVENING HOURS. ONCE FRONT MOVES THROUGH...CONDITIONS WILL QUICKLY DRY OUT BEHIND THE FRONT. LOWER DEWPOINTS WILL MAKE FOR A VERY COMFORTABLE NIGHT/EARLY MORNING. PATCH FOG WILL BE POSSIBLE ACROSS THE SOUTH AS DEWPOINTS STAY AROUND 60 OR THE LOW 60S THERE. HOWEVER...THE LOW-LEVEL JET SEEMS TO BE TOO STRONG FOR WIDESPREAD DENSE FOG...MAY BE A BETTER SCENARIO FOR STRATUS. SO...WILL MENTION PATCHY FOG ACROSS SERN CWA...AND INSERTED IFR VISIBILITIES/LOW SCTRD STRATUS IN THE EARLY MORNING AT ALL TAF SITES. SHOULD BE A PLEASANT DAY FOR THURSDAY. WITH DRIER CONDITIONS AND MOSTLY SUNNY SKIES...HIGH TEMPS WILL LIKELY RANGE IN THE LOW 80S TOMORROW. AL .LONG TERM (THURSDAY NIGHT-WEDNESDAY)... THURSDAY NIGHT THRU SATURDAY NIGHT... THIS PERIOD MARKED BY A SHRTWV TROF EXITING OUR ERN FA AND EVOLVING INTO AN UPR LO ACRS THE MID ATL STATES. HEIGHTS CLIMB THRU FRI AS RIDGE STRENGTHENS/EXPANDS A BIT EWD ACRS OUR NATIONS MID SCTN AND THEN HOLDS SWAY AS UPR LO DEEPENS A BIT TO OUR EAST. SFC HI PRES PROGGED TO BE SPRAWLED ACRS OUR REGION...CENTERED ACRS THE UPR OH VLY THU NGT WITH A SOUTHEAST DRIFT THRU THE PD. MSTR NEAR THE FNTL BNDRY IN THE SRN GULF STATES WILL BE PUSHED SWD/EWD TO THE GULF/MID ATL COAST BY FRI EVE...RESULTING IN GENERALLY CLR SKIES ACRS OUR FA FRI AND SAT AND NEAR NORMAL MAX TEMPS. FAVOR GFS LOWER DEWPOINTS (MID-UPR 50S) THRU THE PD BASED ON UPSTREAM OBS. DK SUN THRU WED... MID RANGE MODELS/ENSEMBLES AGREE ON MOVG A MID LEVEL SHRTWV SLOWLY FROM THE LWR/MID MS VLY INTO THE LWR OHIO/TN VLYS BY WED WITH SOME TIMING DIFFERENCES BETWEEN THE ECMWF AND GFS. WILL GO WITH HPCS FCST...FAVORING THE SLOWER ECMWF AND ITS OWN ENSEMBLE MEAN. WITH SURFACE HIGH PRESSURE TO OUR EAST...SOUTHWESTERLY FLOW WILL BRING WARM AND HUMID AIR BACK ACROSS THE LOWER OHIO VALLEY. WILL INSERT CHC POPS FOR SHWRS/TSTMS BEGINNING MON AFTN THRU WED AS TRIGGERING MECH ENCROACHES ON INCREASINGLY UNSTABLE AMS...THIS A BETTER FIT WITH OUR NEIGHBORS. WILL LEAVE TEMPS AS IS FOR NOW (MAXS IN THE 85 TO 90 RANGE) BUT THESE MAY NEED TO BE ADJUSTED DOWN A BIT LATER...DEPENDING ON COVERAGE OF CLDS/RAIN...SINCE THEY WERE INCLUDED PREVIOUSLY WITH A DRY FCST. DK && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 5, 4:30 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT WED JUL 5 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-060830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 PM EDT WED JUL 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT LOCATIONS SOUTHEAST OF A LINE FROM BOWLING GREEN TO WINCHESTER THIS EVENING. THE MAIN THREAT WITH THIS PRECIPITATION WILL BE HEAVY RAINFALL. RUNOFF FROM SHOWERS AND STORMS COULD LEAD TO MINOR FLOODING. THE PRECIPITATION WILL END ACROSS SOUTHERN KENTUCKY AFTER SUNSET. PATCHY FOG WILL BE POSSIBLE OVERNIGHT...MAINLY ACROSS SOUTH-CENTRAL KENTUCKY. VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE AT TIMES...ESPECIALLY WHERE THE GROUND IS SATURATED...AND IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY. PATCHY FOG WILL STILL BE POSSIBLE DURING THE EARLY MORNING HOURS THURSDAY. VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE AT TIMES...ESPECIALLY ACROSS SOUTH CENTRAL KENTUCKY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AND CONTINUE INTO WEDNESDAY AS MOIST SOUTHERLY FLOW PRECEDES LOW PRESSURE MOVING FROM THE MID MISSISSIPPI VALLEY INTO THE GREAT LAKES. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO REPORT INSTANCES OF HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE THIS EVENING. AL/DK
In the hours before
Special weather statement, Jul 5, 1:43 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 143 PM EDT WED JUL 5 2006 KYZ064>067-070>074-076-077-051845- ADAIR-ALLEN-BARREN-CASEY-GREEN-LINCOLN-LOGAN-METCALFE-SIMPSON-TAYLOR- WARREN- 1243 PM CDT WED JUL 5 2006 ...LINE OF HEAVY THUNDERSTORMS ACROSS SOUTH-CENTRAL KENTUCKY... AT 136 PM EDT (1236 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS EXTENDING FROM RUSSELLVILLE TO GREENSBURG TO STANFORD...MOVING EAST SOUTHEAST AT 20 MPH. OCCASIONAL LIGHTNING...AND VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR BOWLING GREEN BY 105 PM CDT. NEAR LIBERTY BY 225 PM EDT. NEAR GLASGOW BY 145 PM CDT. THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 20 AND 22. THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11 AND 49. VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. GIVEN THE RAINFALL THAT HAS ALREADY FALLEN...EXPECT PONDING WATER ON LOCAL ROADWAYS ESPECIALLY IN THE BOWLING GREEN...RUSSELLVILLE AND STANFORD AREAS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THESE STORMS MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Jul 5, 2:15 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 215 PM EDT WED JUL 5 2006 KYZ062>067-070>078-081-082-052015- ADAIR-ALLEN-BARREN-CASEY-CLINTON-CUMBERLAND-EDMONSON-GREEN-HART- LINCOLN-LOGAN-METCALFE-MONROE-RUSSELL-SIMPSON-TAYLOR-WARREN- 115 PM CDT WED JUL 5 2006 ...THUNDERSTORMS WITH TORRENTIAL RAINFALL AND MINOR FLOODING... AT 211 PM EDT (111 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ACROSS SOUTH CENTRAL KENTUCKY...MAINLY ALONG AND SOUTH OF A LINE FROM MORGANTOWN...TO MUNFORDVILLE...TO STANFORD...MOVING EAST SOUTHEAST AT 15 MPH. OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF UP TO TWO INCHES PER HOUR ARE EXPECTED WITH THESE STORMS. THE SHOWERS AND STORMS WILL AFFECT THE FOLLOWING TOWNS AND SURROUNDING AREAS...FRANKLIN...GLASGOW...COLUMBIA...EDMONTON...HORSE CAVE...AND SCOTTSVILLE THROUGH THE AFTERNOON HOURS. THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 20 AND 6...THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND 7...AND THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11 AND 62. TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS AND STORMS. EXPECT TWO TO THREE INCHES OF PONDING WATER ON LOCAL ROADWAYS. LOCALIZED AMOUNTS OF UP TO A FOOT OF STANDING WATER ON ROADWAYS IS POSSIBLE...ESPECIALLY NEAR THE HORSE CAVE AND RUSSELLVILLE AREAS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. IT MAY BE TOO DIFFICULT TO DETERMINE THE DEPTH OF THE WATER. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Local storm report, Jul 5, 2:25 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT WED JUL 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HEAVY RAIN HORSE CAVE 37.17N 85.91W
07/05/2006 U0.00 INCH HART KY TRAINED SPOTTER
ONE TO TWO FEET OF STANDING WATER WAS REPORTED ON HIGHWAY
218 JUST EAST OF HORSE CAVE. TWO INCHES OF RAIN WAS
REPORTED SINCE 1115 AM CDT.
&&
MRCSpecial weather statement, Jul 5, 3:17 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 317 PM EDT WED JUL 5 2006 KYZ074-052030- BARREN- 217 PM CDT WED JUL 5 2006 ...HEAVY RAIN OVER BARREN COUNTY... AT 207 PM CDT...THUNDERSTORMS CONTAINING VERY HEAVY RAIN WERE OCCURRING TO THE NORTH OF GLASGOW. THE HEAVIEST RAIN WILL BE FALLING FROM CAVE CITY AND PARK CITY AREAS EAST THROUGH HISEVILLE. THE STORMS WILL BE MOVING SLOWLY TO THE EAST SOUTHEAST. VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...IS EXPECTED WITH THESE STORMS. HEAVY RAIN HAS BEEN FALLING IN THIS AREA DURING THE PAST TWO DAYS AND PONDING OF WATER IS LIKELY ON ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. SCHOLZ
Local storm report, Jul 5, 3:28 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT WED JUL 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HEAVY RAIN CRAB ORCHARD 37.46N 84.51W
07/05/2006 E3.25 INCH LINCOLN KY TRAINED SPOTTER
3.25 INCHES OF RAIN TODAY WITH 1 INCH OF THAT AFTER 2 PM
&&
RLSpecial weather statement, Jul 5, 3:45 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EDT WED JUL 5 2006 KYZ049-056-057-067-052115- CLARK-GARRARD-LINCOLN-MADISON- 345 PM EDT WED JUL 5 2006 ...HEAVY RAIN OVER PARTS OF EAST CENTRAL KENTUCKY... AT 340 PM EDT...THUNDERSTORMS HAVE PRODUCED HEAVY RAIN OVER SEVERAL PARTS OF EAST CENTRAL KENTUCKY DURING THE PAST TWO HOURS. HEAVY RAIN HAS OCCURRED OVER PARTS OF CLARK...MADISON...GARRARD AND LINCOLN COUNTIES WITH MORE HEAVY RAIN MOVING INTO THE AREA. OCCASIONAL LIGHTNING...AND HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR... ARE EXPECTED WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN LOW AREAS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. SCHOLZ
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.